Aa
A
A
Close
Avatar_universal
Atenolol making me way to sleepy
I am taking 25 mg of atenolol at night for hypertension along with .2mg of clonidine. I just started taking the atenolol two months ago and it knocks me out. The Dr just increased it to 50mg. I took it and my husband had the hardest time waking me up. When I finally did come around I felt disconnected. The kind of feeling you get when you get up in the middle of the night to go to the restroom and you lay back down and you're out as soon as your head huts the pillow. Anyone else take this medication and experiencing similar symptoms?  
Cancel
1 Answers
Page 1 of 1
Avatar_universal
I started out with 25mg of atenolol for pvc's 15 years ago. Then reduced it to a half a tab for some years. I eventually come off of it 5 years ago. My pvc's subsided and my resting pulse rate was always in the 40's. Check your pulse rate it started making me lethargic.  
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Atenolol making me way to sleepy
Submit Answer
A
A
Top Healthy Living Answerers
1236893_tn?1408490528
Blank
Avatar_universal
Blank
Ireland
Avatar_universal
Blank
Barbourville, KY
Blank
BloodPressure Tracker
Keep track of your blood pressure
Start Tracking Now
Recent Activity
1236893_tn?1408490528
Blank
SOY
51 mins ago by gymdandee
1780921_tn?1416842066
Blank
flipper336 Happiness is not something ... Comment
2 hrs ago
5265383_tn?1453516751
Blank
aspentoo commented on suspiciouscombo's status
Feb 11
High Blood Pressure / Hypertension Community Resources